Nonhomogeneous nilpotent approximations for systems with singularities

Abstract : Nilpotent approximations are a useful tool for analyzing and controlling systems whose tangent linearization does not preserve controllability, such as nonholonomic mechanisms. However, conventional homogeneous approximations exhibit a drawback: in the neighborhood of singular points (where the system growth vector is not constant) the vector fields of the approximate dynamics do not vary continuously with the approximation point. The geometric counterpart of this situation is that the sub-Riemannian distance estimate provided by the classical Ball-Box Theorem is not uniform at singular points. With reference to a specific family of driftless systems, we show how to build a nonhomogeneous nilpotent approximation whose vector fields vary continuously around singular points. It is also proven that the privileged coordinates associated to such an approximation provide a uniform estimate of the distance.
Type de document :
Article dans une revue
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2004, 49 (2), pp.261-266. <10.1109/TAC.2003.822872>
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00988934
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 9 mai 2014 - 12:43:02
Dernière modification le : jeudi 5 janvier 2017 - 01:43:32

Identifiants

Collections

Citation

Marilena Vendittelli, Giuseppe Oriolo, Frédéric Jean, Jean-Paul Laumond. Nonhomogeneous nilpotent approximations for systems with singularities. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2004, 49 (2), pp.261-266. <10.1109/TAC.2003.822872>. <hal-00988934>

Partager

Métriques

Consultations de la notice

66